MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION CS TRIAL INSERT 10MM SIZE 5 STD RIGHT; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. EVOLUTION CS TRIAL INSERT 10MM SIZE 5 STD RIGHT; KNEE INSTRUMENT
Model Number E310510R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, during right total knee arthoplasty the trial plastic insert broke while being placed inside the patient's right knee.Pieces were removed and x ray was obtained.No foreign objects seen on x-ray.Fda safety report id# (b)(4).Fda report# mw5101036.
 
Additional Manufacturer Narrative
Fda safety report id# (8)(4).Fda report# mw5101036.

Brand Name
EVOLUTION CS TRIAL INSERT 10MM SIZE 5 STD RIGHT
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11957033
Report Number3010536692-2021-00317
Device Sequence Number20080626
Product Code HWT
UDI-Device IdentifierM684E310510R1
UDI-PublicM684E310510R1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberE310510R
Device Catalogue NumberE310510R
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/17/2021
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date08/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;